| Model Number |
7121Q/58 |
| Medical Device Problem Codes |
Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Codes |
Discomfort (2330); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient presented in the clinic.The patient received inappropriate shock due to noise over-sensing on the right ventricular (rv) lead.Additionally, the right atrial (ra) lead also exhibited noise problem.The ra and rv leads were explanted and replaced on (b)(6) 2026.There were no patient consequences.
Event or Problem Description
New information received indicates that the right atrial (ra) lead exhibited noise over-sensing resulting in inappropriate mode switch (ams).The patient complained of discomfort due to the inappropriate shock by the right ventricular (rv) lead.